# SDR SWIA200211058

- Difficulty date: July 17, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 17,631 hours, 15,551 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0206
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 6,838 hours, 5,860 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YELLOW GROUND SPOILER DEPLOY MESSAGE AND AIRCRAFT ROLLING LEFT AND RIGHT IMMEDIATELY AFTER TOUCHDOWN.  MESSAGE AND ROLLING CEASED AFTER 4 SECONDS THEN GREEN GROUND SPOILER DEPLOY GREEN MESSAGE APPEARED.  REMOVED AND REPLACED NR 2 SECU.  OPS CHECK GOOD ON ALL SPOILERS.
